# SDR GTIA20130407629

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 17,747 hours, 11,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: ALT819628
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE BOTTLE HAS LOW PRESSURE.  R & R ESCAPE SLIDE RESERVIOR IAW AMM 25-62-46-00-001A & 25-62-46-400-001A.  OPS CHECK GOOD IAW AMM 25-62-46-710-052C.  PIN REMOVED IAW AMM 25-62-00-860-051A.
